Two-dimensional singular integral equations of the first kind with Cauchy kernels
Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1518-1521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_8_a24,
author = {M. A. Sheshko},
title = {Two-dimensional singular integral equations of the first kind with {Cauchy} kernels},
journal = {Differencialʹnye uravneni\^a},
pages = {1518--1521},
year = {1981},
volume = {17},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_8_a24/}
}
M. A. Sheshko. Two-dimensional singular integral equations of the first kind with Cauchy kernels. Differencialʹnye uravneniâ, Tome 17 (1981) no. 8, pp. 1518-1521. http://geodesic.mathdoc.fr/item/DE_1981_17_8_a24/